Article: The genera of flies in the subfamily Botanobiinae with hind tibial spur
Add this to your Mendeley library Report an error

Title

The genera of flies in the subfamily Botanobiinae with hind tibial spur

By


Genre

Article

Date of Publication

Original Publication

Proceedings of The United States National Museum

Volume

46

Series / Issue

Issue: 2024

Pages

239--266

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.46-2024.239

Title

The genera of flies in the subfamily Botanobiinae with hind tibial spur

By

Malloch, John Russell

Genre

Article

Date of Publication

1913

Original Publication

Proceedings of The United States National Museum

Volume

46

Series / Issue

Issue: 2024

Pages

239--266

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.46-2024.239

Identifiers

ISSN: 0096-3801

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>The genera of flies in the subfamily Botanobiinae with hind tibial spur</title>
</titleInfo>
<name>
<namePart>Malloch, John Russell</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of The United States National Museum</title>
</titleInfo>
<part>
<detail type="volume">
<number>46</number>
</detail>
<extent unit="pages">
<start>239</start>
<end>266</end>
</extent>
<date>1913</date>
</part>
</relatedItem>
<identifier type="uri">http://www.biodiversitylibrary.org/part/34087</identifier>
</mods>

Download BibTeX citation

@article{bhlpart34087,
title = {The genera of flies in the subfamily Botanobiinae with hind tibial spur},
journal = {Proceedings of The United States National Museum},
volume = {46},
url = {http://www.biodiversitylibrary.org/part/34087},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {Malloch, John Russell},
year = {1913},
pages = {28},
}

Download EndNote citation

%0 Journal Article
%A Malloch, John Russell
%D 1913
%T The genera of flies in the subfamily Botanobiinae with hind tibial spur
%J Proceedings of The United States National Museum
%V 46
%U http://www.biodiversitylibrary.org/part/34087
%R 10.5479/si.00963801.46-2024.239